# SDR DALA2015012300600

- Difficulty date: January 21, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TEE FITTING BETWEEN BEAM 5 AND UPPER EDGE BS 654 AT MID CARGO DOOR. THE TEE FITTING WAS REMOVED IAW  SRM 51-30-2, FORMER WAS FABRICATED IAW SRM 51-10-2 AND DWG 9957664, REV N,  NEW FORMER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21 NEW FORMER WAS INSTALLED IAW SRM 51-30-20 AND 51-30-01.
